# SDR ASAA2019031928682

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,905 hours, 6,483 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM0948827DM095
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 19,905 hours, 6,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 11986685 PER T/C 78472010 NR 1 ENGINE FAN LUBE NR 4 AND NR 16 BLADES CU-NI COATINGS BEYOND LIMITS ARE MISSING. GROUNDED - YES. REMOVED AND REPLACED FAN BLADES NR 4 AND NR 16 ON NR 1 ENG REF T/C 78472010.
